10.1002/(sici)1096-9853(199702)21:2<77::aid-nag857>3.0.co;2-m
Doi:
10.1002/(sici)1096-9853(199702)21:2<77::aid-nag857>3.0.co;2-m
Title:
A COMPLEX VARIABLE SOLUTION FOR A DEFORMING CIRCULAR TUNNEL IN AN ELASTIC HALF-PLANE
Author: Verruijt, A.
Year: 1997
Month: 02
Volume: 21
Issue: 2
First_page: 77
Last_page: 89
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: a42192ba3b710d622bda12cff028b640
Filesize: 315183
Timeadded: 2014-08-31 21:30:14
Journalid: 9917
Original Link: https://www.wenrao.com/i/34MmscZJkJpfZaSJZ
下载榜